# SDR 95ZZZX2125

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3024M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Step Support
- Part time: 5,896 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING SB 977, PULLED UP BAGGAGE FLOOR, FOUND AFT STEEL STEP SUPPORT BRACKET SEVERELY CORRODED.  WHEN REMOVED, FOUND STEEL SUPPORT BRACKET BROKEN AND EMPENNAGE TO FUSELAGE BULKHEAD WITH 2 FOOT CRACK IN LOWER RADIUS.  SUSPECT BATTERY ACID STARTED CORROSION PROCESS.  REPLACE WITH BRACKET OF DIFFERENT MATERIAL.
